# SDR SWIA201743329

- Difficulty date: May 2, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 22,932 hours, 13,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BETWEEN LBL9 AND RBL9 FLOOR PANEL SUPPORT ANGLE HAS CORROSION. C-CHECK, REMOVED AND REPLACED FS280 FLOOR PANEL SUPPORT ANGLE IAW SRM.
